Alert archive / Ohio / Flash Flood Warnings in 2017
Flash Flood Warning 18, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Apr 29, 2017, 9:16 AM EDT for 5 counties in Ohio. It was in force for 4 hr. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2017, 9:16 AM EDT (13:16 UTC)
- Expired
- Apr 29, 2017, 1:15 PM EDT
- In force
- 4 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Brown County, OH, Butler County, OH, Clermont County, OH, Clinton County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 35 km from the middle of the area, began a volume at 13:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 9:30 AM EDT | FLOOD | 2 E Mason, OH | STANDING AND PONDING OF WATER ON KINGS MILLS RD DUE TO CLOGGED STORM DRAIN. |
| Apr 29, 9:40 AM EDT | FLASH FLOOD | 3 Nnw Loveland, OH | WATER RUSHING OVER MEADOW DR. NEAR IRWIN SIMPSON RD. |
| Apr 29, 10:00 AM EDT | FLASH FLOOD | 4 Ne Clarksville, OH | WATER FLOWING ACROSS HWY 380. |
| Apr 29, 10:08 AM EDT | HEAVY RAIN 3 | 5 Nne Loveland, OH | STORM TOTAL RAINFALL WITH 1.3 INCHES IN PAST 8 HOURS. |
| Apr 29, 10:45 AM EDT | FLASH FLOOD | 3 Wnw Newtonsville, OH | HIGH WATER RESULTED IN A ROAD CLOSURE NEAR THE 2200 BLOCK OF CEDARVILLE RD. TIME ESTIMATED. |
| Apr 29, 10:45 AM EDT | FLASH FLOOD | 4 Nnw Batavia, OH | HIGH WATER RESULTED IN A ROAD CLOSURE NEAR THE 1500 BLOCK OF HWY 50. TIME ESTIMATED. |
| Apr 29, 10:45 AM EDT | FLASH FLOOD | 4 Wsw Batavia, OH | HIGH WATER REPORTED NEAR THE 1300 BLOCK OF OHIO PIKE. TIME ESTIMATED. |
| Apr 29, 11:00 AM EDT | FLASH FLOOD | 3 Sw Lebanon, OH | HIGH WATER NEAR INTERSECTION OF COLUMBIA RD AND U.S. 42 RESULTED IN A ROAD CLOSURE. TIME ESTIMATED. |
| Apr 29, 11:00 AM EDT | FLASH FLOOD | 5 Sse Lebanon, OH | ROAD CLOSED DUE TO HIGH WATER NEAR INTERSECTION OF MASON MORROW MILLGROVE RD. AND STUBBS MILLS RD. TIME ESTIMATED. |
| Apr 29, 11:00 AM EDT | HEAVY RAIN 2.34 | 3 W Wilmington, OH | RAINFALL SINCE 7PM LAST NIGHT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 1.3 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -342 J/kg
- Mixed-layer LCL
- 849 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
609
WGUS51 KILN 291316
FFWILN
OHC015-017-025-027-165-291715-
/O.NEW.KILN.FF.W.0018.170429T1316Z-170429T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
916 AM EDT SAT APR 29 2017
The National Weather Service in Wilmington has issued a
* Flash Flood Warning for...
Southeastern Butler County in southwestern Ohio...
Clermont County in southwestern Ohio...
Northwestern Brown County in southwestern Ohio...
Warren County in southwestern Ohio...
Southwestern Clinton County in southwestern Ohio...
* Until 115 PM EDT.
* At 915 AM EDT, radar indicated that thunderstorms had produced
heavy rain across the warned area. Up to two inches of rain have
already fallen. Heavy rain is approaching from the west with
another 1 to 2 inches possible. Runoff from this excessive
rainfall will cause flash flooding to occur.
* Some locations that will experience flooding include...
Middletown, Mason, Lebanon, Sharonville, Wilmington, Monroe,
Loveland, Milford, Blanchester, South Middletown, Amelia, Mount
Orab, Bethel, New Richmond, Williamsburg, Batavia, Lynchburg,
Morrow, Kings Island and Withamsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3897 8430 3900 8430 3902 8432 3916 8430
3920 8428 3922 8432 3928 8426 3929 8427
3930 8438 3949 8441 3947 8372 3926 8378
3922 8381 3922 8384 3925 8384 3925 8386
3924 8387 3902 8387 3902 8385 3896 8387
$$
Haines3 follow-up statements
634
WGUS71 KILN 291509
FFSILN
Flash Flood Statement
National Weather Service Wilmington OH
1109 AM EDT SAT APR 29 2017
OHC015-017-025-027-165-291715-
/O.CON.KILN.FF.W.0018.000000T0000Z-170429T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Butler OH-Clermont OH-Brown OH-Warren OH-Clinton OH-
1109 AM EDT SAT APR 29 2017
...THE FLASH FLOOD WARNING FOR southeastern Butler...Clermont...
northwestern Brown...Warren and southwestern Clinton Counties REMAINS
IN EFFECT Until 115 PM EDT...
At 1107 AM EDT, radar indicated that thunderstorms had produced heavy
rain across the warned area. Up to three inches of rain have already
fallen. Flash flooding was reported in the Mason, OH area with high
water near Interstate 71 and SR- 48.
Some locations that will experience flooding include...
Middletown, Mason, Lebanon, Sharonville, Wilmington, Monroe,
Loveland, Milford, Blanchester, South Middletown, Amelia, Mount Orab,
Bethel, New Richmond, Williamsburg, Batavia, Lynchburg, Morrow, Kings
Island and Withamsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3897 8430 3900 8430 3902 8432 3916 8430
3920 8428 3922 8432 3928 8426 3929 8427
3930 8438 3949 8441 3947 8372 3926 8378
3922 8381 3922 8384 3925 8384 3925 8386
3924 8387 3902 8387 3902 8385 3896 8387
$$
Haines769
WGUS71 KILN 291634
FFSILN
Flash Flood Statement
National Weather Service Wilmington OH
1234 PM EDT SAT APR 29 2017
OHC015-027-291643-
/O.CAN.KILN.FF.W.0018.000000T0000Z-170429T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Brown OH-Clinton OH-
1234 PM EDT SAT APR 29 2017
...THE FLASH FLOOD WARNING FOR northwestern Brown and southwestern
Clinton Counties IS CANCELLED...
The heavy rain has ended and flooding is no longer expected to pose a
threat. Some high water will linger in normal low spots.
Please report previous flash flooding to the National Weather Service
by going to our website at weather.gov/iln and submitting your report
via social media.
LAT...LON 3897 8430 3900 8430 3902 8432 3916 8430
3920 8428 3922 8432 3928 8426 3929 8427
3930 8438 3949 8441 3948 8399 3927 8401
3925 8399 3920 8400 3896 8403
$$
OHC017-025-165-291715-
/O.CON.KILN.FF.W.0018.000000T0000Z-170429T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Butler OH-Clermont OH-Warren OH-
1234 PM EDT SAT APR 29 2017
...THE FLASH FLOOD WARNING FOR southeastern Butler...Clermont and
Warren Counties REMAINS IN EFFECT Until 115 PM EDT...
At 1233 PM EDT, Up to three inches of rain has already fallen.
Some locations that will experience flooding include...
Middletown, Mason, Lebanon, Sharonville, Monroe, Loveland, Milford,
South Middletown, Amelia, Bethel, New Richmond, Williamsburg,
Batavia, Morrow, Kings Island, Withamsville, Four Bridges,
Wetherington, Camp Dennison and Hunter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3897 8430 3900 8430 3902 8432 3916 8430
3920 8428 3922 8432 3928 8426 3929 8427
3930 8438 3949 8441 3948 8399 3927 8401
3925 8399 3920 8400 3896 8403
$$
Haines448
WGUS71 KILN 291642
FFSILN
Flash Flood Statement
National Weather Service Wilmington OH
1242 PM EDT SAT APR 29 2017
OHC017-025-165-291651-
/O.CAN.KILN.FF.W.0018.000000T0000Z-170429T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Butler OH-Clermont OH-Warren OH-
1242 PM EDT SAT APR 29 2017
...THE FLASH FLOOD WARNING FOR southeastern Butler...Clermont and
Warren Counties IS CANCELLED...
The heavy rain has ended and rapid flash flooding is no longer
expected to pose a threat. A flood warning will continue for the
region through 3:45 PM for lingering high water, as some roadways do
remain flooded, but water continues to recede.
Please report previous flash flooding to the National Weather Service
by going to our website at weather.gov/iln and submitting your report
via social media.
LAT...LON 3897 8430 3900 8430 3902 8432 3916 8430
3920 8428 3922 8432 3928 8426 3929 8427
3930 8438 3949 8441 3948 8399 3927 8401
3925 8399 3920 8400 3896 8403
$$
JDRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Apr 29, 7:49 AM EDT, 1 hour 27 minutes earlier.
Area forecast discussion, Apr 29, 7:49 AM EDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
749 AM EDT Sat Apr 29 2017
.SYNOPSIS...
Showers and thunderstorms will continue to develop today along a
slow moving warm front. Drier conditions are expected Sunday when
the warm front is forecast to be near Lake Erie. A strong cold
front accompanied by thunderstorms and gusty winds will push
through early Monday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Warm front situated near the Ohio River is the focus for
thunderstorms development. Thunderstorms are resulting from
moisture transported on a 35 knot low level jet lifting over the
front in the presence of multiple mid level short waves. These
thunderstorms are forming in an environment containing little
to no surface based CAPE, while elevated CAPE is near 1000 J/KG.
Torrential rain and isolated damaging wind and large hail have
been occurring with the thunderstorms, which have been training
across the same locations. Radar estimates indicate over 2
inches of rain so far mainly near the Ohio River.
Models suggest the front will be lifting north across the area
today. Expect thunderstorms to continue to develop, and
torrential downpours will persist with the airmass holding 1.6
inches of PWAT. Will keep flash flood watch in effect through
11 am. Based on latest radar and model trends, have expanded
watch in area to include parts of Central Ohio including
Columbus.
Thunderstorms have generally weakened below severe limits early
this morning. However, daytime heating may allow more severe
cells to develop later this morning and this afternoon as
instability rise with daytime heating.
Temperatures will vary notably with respect to frontal position.
Highs are expected to reach the mid 80s far south, the mid 70s
near I-70, and the mid 60s far north.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
Warm front will be north of the area near the Great Lakes
tonight through Sunday. Expect only a low chance for showers and
thunderstorms in this weather regime lacking deep moisture and
favorable forcing.
Southerly breezes in the warm sector will carry warmer
temperatures, with highs in the 80s forecast for all locations.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
Strong cold front extending from well stacked low pressure will
move in from the west late Sunday night through Monday morning.
A band of showers and thunderstorm will develop along the front
and move across the area by Monday afternoon. Strong southwest
winds will usher in cooler temperatures behind the cold front,
with gusts reaching 40 mph Monday afternoon. For Tuesday, high
pressure is forecast to bring dry weather, and gradually
subsiding winds.
The next low pressure system is forecast to track into the Ohio
Valley Wednesday and Thursday, producing the likelihood for
showers. Shower chances will linger Friday under an upper trough
following the surface low.
Expected conditions at the surface and aloft point to a cooling
trend. Near normal highs in the upper 60s Monday will slip to
the lower 60s by Friday under cold advection, clouds and precip.
&&
.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
Slow moving front is the focus for thunderstorms that will
continue to impact TAF sites with less than ideal flight
conditions. Improvement to VFR is expected by noon at southern
sites as the front lifts to Northern Ohio, carrying
thunderstorms with it. MVFR conditions accompanying the
thunderstorms will tend to persist until late afternoon at
northern sites closer to the front. Wind direction will vary
with frontal movement, with east winds becoming south by the end
of the forecast. VFR should prevail late in the forecast as
drier air arrives in the warm sector. South winds will gust over
20 knots at CVG near the end of their 30 hour TAF.
OUTLOOK...MVFR ceilings and visibilities with thunderstorms are
possible Sunday night and Monday. Wind gusts to 35 kt possible
Sunday into Tuesday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch until 11 AM EDT this morning for OHZ042-
051>055-060>065-070>074-077>082-088.
KY...Flash Flood Watch until 11 AM EDT this morning for KYZ089>100.
IN...Flash Flood Watch until 11 AM EDT this morning for INZ050-058-
059-066-073>075-080.
&&
SYNOPSIS...Coniglio
NEAR TERM...Coniglio
SHORT TERM...Coniglio
LONG TERM...Coniglio
AVIATION...ConiglioHazardous weather outlook, Apr 29, 5:12 AM EDT, 4 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 512 AM EDT Sat Apr 29 2017 OHZ026-034-035-043>046-056-300915- Hardin-Mercer-Auglaize-Shelby-Logan-Union OH-Delaware-Licking- 512 AM EDT Sat Apr 29 2017 This Hazardous Weather Outlook is for Central Ohio and West Central Ohio. .DAY ONE...Today and Tonight. A few severe thunderstorms are possible, with primary threats of large hail and heavy rainfall. Isolated damaging winds and an isolated tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Wind gusts up to 40 MPH are possible on Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-051>055-060>065- 070>074-077>082-088-300915- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Darke-Miami-Champaign-Clark- Madison-Franklin OH-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- 512 AM EDT Sat Apr 29 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 11 AM EDT THIS MORNING... This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. A few severe thunderstorms are possible, with primary threats of large hail and heavy rainfall. Isolated damaging winds and an isolated tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Wind gusts up to 40 MPH are possible on Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Apr 29, 7:54 AM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Wilmington OH
754 AM EDT SAT APR 29 2017
INZ066-073-074-291230-
Franklin IN-Ripley IN-Dearborn IN-
754 AM EDT SAT APR 29 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FRANKLIN...RIPLEY
AND DEARBORN COUNTIES UNTIL 830 AM EDT...
At 754 AM EDT, radar indicated a strong thunderstorm near Versailles,
moving northeast at 50 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Penny size hail...
Very heavy rain...
Locations impacted include...
Lawrenceburg, Greendale, Aurora, Bright, Hidden Valley, Versailles,
Milan, Osgood, Dillsboro, Moores Hill, Guilford, Logan, Manchester,
Sunman, St. Leon, Holton, Napoleon, Cedar Grove, Rexville and Cold
Springs.
This includes I-74 in Indiana between mile markers 154 and 168.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3915 8544 3939 8491 3914 8482 3912 8482
3891 8535 3891 8544 3895 8545
TIME...MOT...LOC 1154Z 242DEG 42KT 3900 8536
ARSpecial weather statement, Apr 29, 8:48 AM EDT, 28 minutes before
Special Weather Statement
National Weather Service Wilmington OH
848 AM EDT SAT APR 29 2017
INZ080-KYZ089>092-094>096-291315-
Switzerland IN-Boone KY-Pendleton KY-Carroll KY-Owen KY-Kenton KY-
Gallatin KY-Grant KY-
848 AM EDT SAT APR 29 2017
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL SWITZERLAND...
EASTERN CARROLL...SOUTHERN KENTON...SOUTHERN BOONE...NORTHERN
GRANT...NORTHWESTERN OWEN...NORTHWESTERN PENDLETON AND GALLATIN
COUNTIES UNTIL 915 AM EDT...
At 847 AM EDT, radar indicated a strong thunderstorm over Kentucky
Speedway, moving east at 45 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Penny size hail...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Independence, Walton, Crittenden, Dry Ridge, Warsaw, Florence,
Kentucky Speedway, Ryland Heights, Glencoe, Sanders, Sparta, Patriot,
Atwood, Ryle, Interstate 71 at Mile Marker 52, Northcutt, Interstate
71 at US Route 127, Steele Bottom, Wheatley and Bracht.
This includes the following Interstates...
I-71 in Kentucky between mile markers 50 and 77.
I-75 in Kentucky between mile markers 159 and 174.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3860 8502 3880 8505 3895 8447 3887 8445
3886 8445 3885 8446 3884 8445 3882 8445
3882 8444 3883 8443 3872 8440
TIME...MOT...LOC 1247Z 252DEG 38KT 3870 8492
ConiglioSpecial weather statement, Apr 29, 8:50 AM EDT, 26 minutes before
Special Weather Statement
National Weather Service Wilmington OH
850 AM EDT SAT APR 29 2017
OHZ070-071-077-291315-
Hamilton OH-Warren OH-Butler OH-
850 AM EDT SAT APR 29 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL HAMILTON...
SOUTHERN BUTLER AND WARREN COUNTIES UNTIL 915 AM EDT...
At 850 AM EDT, radar indicated a strong thunderstorm over Fairfield,
moving northeast at 45 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Penny size hail...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Hamilton, Middletown, Fairfield, Mason, Lebanon, Forest Park,
Springboro, Sharonville, Monroe, Blue Ash, Trenton, Franklin,
Springdale, North College Hill, Wyoming, Mount Healthy, South
Middletown, Finneytown, West Chester and Ross.
This includes the following Interstates...
I-71 in Ohio between mile markers 20 and 37.
I-75 in Ohio between mile markers 15 and 41.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3959 8425 3958 8416 3938 8403 3920 8462
3936 8473
TIME...MOT...LOC 1250Z 243DEG 39KT 3932 8459
ConiglioSpecial weather statement, Apr 29, 8:55 AM EDT, 21 minutes before
Special Weather Statement
National Weather Service Wilmington OH
855 AM EDT SAT APR 29 2017
KYZ092-093-OHZ071-077>079-291330-
Kenton KY-Campbell KY-Hamilton OH-Clermont OH-Brown OH-Warren OH-
855 AM EDT SAT APR 29 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN KENTON...NORTHERN
CAMPBELL...EASTERN HAMILTON...NORTHERN CLERMONT...NORTHWESTERN BROWN
AND SOUTHEASTERN WARREN COUNTIES UNTIL 930 AM EDT...
At 854 AM EDT, radar indicated a strong thunderstorm over Newport,
moving east at 45 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Penny size hail...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Cincinnati, Covington, Independence, Norwood, Erlanger, Fort Thomas,
Newport, Sharonville, Blue Ash, Loveland, Reading, Montgomery, North
College Hill, Madeira, Edgewood, Alexandria, Wyoming, Cheviot, Fort
Mitchell and Villa Hills.
This includes the following Interstates...
I-71 in Ohio between mile markers 0 and 19.
I-74 in Ohio between mile markers 13 and 19.
I-75 in Kentucky between mile markers 186 and 191.
I-75 in Ohio between mile markers 0 and 14.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3919 8465 3937 8406 3927 8400 3926 8401
3925 8399 3911 8391 3893 8453
TIME...MOT...LOC 1254Z 248DEG 38KT 3908 8450
ConiglioLocal storm report, Apr 29, 9:07 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
907 AM EDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM HEAVY RAIN 1 E NAPOLEON 39.21N 85.31W
04/29/2017 M2.60 INCH RIPLEY IN CO-OP OBSERVER
24-HR RAINFALL.
&&
KCSpecial weather statement, Apr 29, 9:14 AM EDT, 2 minutes before
Special Weather Statement
National Weather Service Wilmington OH
914 AM EDT SAT APR 29 2017
OHZ061>063-071-072-078>080-291345-
Clermont OH-Highland OH-Brown OH-Montgomery OH-Warren OH-Fayette OH-
Clinton OH-Greene OH-
914 AM EDT SAT APR 29 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN CLERMONT...
NORTHWESTERN BROWN...EASTERN WARREN...NORTHWESTERN FAYETTE...
CLINTON...GREENE...NORTHWESTERN HIGHLAND AND SOUTHEASTERN MONTGOMERY
COUNTIES UNTIL 945 AM EDT...
At 914 AM EDT, radar indicated strong thunderstorms along a line
extending from near Waynesville to 6 miles northeast of Morrow to
near New Richmond, moving northeast at 55 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Nickel size hail...
Very heavy rain...
Locations impacted include...
Xenia, Springboro, Wilmington, Bellbrook, Blanchester, Amelia,
Cedarville, Mount Orab, Waynesville, New Richmond, Sabina,
Williamsburg, Jamestown, Batavia, Lynchburg, New Vienna, Morrow,
Wilberforce, Russell and New Jasper.
This includes I-71 in Ohio between mile markers 35 and 67.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3939 8411 3960 8421 3978 8374 3978 8367
3974 8365 3972 8365 3971 8363 3962 8356
3914 8365 3894 8426
TIME...MOT...LOC 1314Z 240DEG 46KT 3957 8412 3943 8405 3897 8421The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 8:33 PM EDT | Special Weather Statement | ILN | Fayette | 27 min |
| Apr 28, 8:40 PM EDT | Special Weather Statement | ILN | Warren | 35 min |
| Apr 28, 8:48 PM EDT | Special Weather Statement | ILN | Preble | 27 min |
| Apr 28, 8:52 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Warren | 38 min |
| Apr 28, 8:54 PM EDT | Special Weather Statement | ILN | Brown | 36 min |
| Apr 28, 9:05 PM EDT | Special Weather Statement | ILN | Champaign, Clark | 25 min |
| Apr 28, 9:16 PM EDT | Special Weather Statement | ILN | Miami | 29 min |
| Apr 28, 9:18 PM EDT | Areal Flood Advisory | ILN | Butler, Clermont, Hamilton, Warren | 6 hr |
| Apr 28, 9:29 PM EDT | Special Weather Statement | ILN | Ross | 31 min |
| Apr 28, 9:30 PM EDT | Special Weather Statement | ILN | Clinton | 30 min |
| Apr 28, 9:36 PM EDT | Special Weather Statement | ILN | Delaware, Franklin | 24 min |
| Apr 28, 9:40 PM EDT | Special Weather Statement | ILN | Hocking | 35 min |
| Apr 28, 10:04 PM EDT | Areal Flood Advisory | ILN | Clinton, Fayette, Greene, Highland, Madison | 6 hr |
| Apr 28, 10:19 PM EDT | Flash Flood Warning | ILN | Hamilton | 4 hr |
| Apr 28, 10:20 PM EDT | Special Weather Statement | ILN | Brown, Clermont, Clinton, Highland | 40 min |
| Apr 28, 10:27 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont, Hamilton | 6 hr |
| Apr 28, 10:35 PM EDT | Special Weather Statement | ILN | Ross | 25 min |
| Apr 28, 10:58 PM EDT | Special Weather Statement | ILN | Adams | 32 min |
| Apr 28, 11:19 PM EDT | Areal Flood Advisory | ILN | Adams, Brown, Highland, Pickaway, Pike, Ross | 6 hr |
| Apr 28, 11:21 PM EDT | Special Weather Statement | ILN | Pike | 24 min |
| Apr 28, 11:33 PM EDT | Special Weather Statement | ILN | Scioto | 27 min |
| Apr 28, 11:41 PM EDT | Areal Flood Advisory | ILN | Clermont | 6 hr |
| Apr 29, 12:28 AM EDT | Special Weather Statement | ILN | Adams | 32 min |
| Apr 29, 12:57 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 48 min |
| Apr 29, 1:32 AM EDT | Special Weather Statement | ILN | Montgomery | 28 min |
| Apr 29, 1:35 AM EDT | Severe Thunderstorm Warning | ILN | Scioto | 16 min |
| Apr 29, 2:13 AM EDT | Areal Flood Advisory | ILN | Brown, Clermont | 6 hr |
| Apr 29, 2:19 AM EDT | Special Weather Statement | ILN | Adams | 26 min |
| Apr 29, 2:26 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Scioto | 49 min |
| Apr 29, 2:42 AM EDT | Areal Flood Advisory | ILN | Adams, Brown | 6 hr |
| Apr 29, 2:59 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 46 min |
| Apr 29, 3:01 AM EDT | Areal Flood Advisory | ILN | Adams, Pike, Scioto | 6 hr |
| Apr 29, 3:17 AM EDT | Special Weather Statement | ILN | Pike | 28 min |
| Apr 29, 3:36 AM EDT | Areal Flood Advisory | ILN | Champaign, Delaware, Logan, Madison, Miami, Shelby and 1 more | 5 hr |
| Apr 29, 4:08 AM EDT | Areal Flood Advisory | ILN | Darke, Miami, Shelby | 5 hr |
| Apr 29, 4:23 AM EDT | Areal Flood Advisory | ILN | Delaware, Licking | 5 hr |
| Apr 29, 5:19 AM EDT | Areal Flood Advisory | ILN | Auglaize, Champaign, Darke, Delaware, Hardin, Logan and 3 more | 4 hr |
| Apr 29, 5:46 AM EDT | Special Weather Statement | ILN | Mercer | 29 min |
| Apr 29, 5:50 AM EDT | Areal Flood Advisory | ILN | Auglaize, Mercer | 3 hr |
| Apr 29, 7:22 AM EDT | Areal Flood Advisory | ILN | Butler | 3 hr |
| Apr 29, 7:59 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 46 min |
| Apr 29, 8:02 AM EDT | Areal Flood Advisory | ILN | Butler, Hamilton, Preble, Warren | 4 hr |
| Apr 29, 8:22 AM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 38 min |
| Apr 29, 8:33 AM EDT | Areal Flood Advisory | ILN | Clermont, Hamilton | 4 hr |
| Apr 29, 8:44 AM EDT | Flash Flood Warning | ILN | Butler, Hamilton | 4 hr |
| Apr 29, 8:50 AM EDT | Special Weather Statement | ILN | Warren | 25 min |
| Apr 29, 8:55 AM EDT | Special Weather Statement | ILN | Clermont, Hamilton | 35 min |
| Apr 29, 9:00 AM EDT | Areal Flood Advisory | ILN | Brown, Butler, Clermont, Clinton, Greene, Hamilton and 4 more | 4 hr |
| Apr 29, 9:14 AM EDT | Special Weather Statement | ILN | Clermont, Clinton, Greene | 31 min |
| Apr 29, 9:33 AM EDT | Areal Flood Advisory | ILN | Clark, Clinton, Fayette, Franklin, Greene, Madison and 2 more | 3 hr |
| Apr 29, 9:36 AM EDT | Areal Flood Advisory | ILN | Adams, Brown, Clinton, Fayette, Highland, Pike and 2 more | 4 hr |
| Apr 29, 9:44 AM EDT | Special Weather Statement | ILN | Fayette, Franklin, Highland, Pickaway | 31 min |
| Apr 29, 9:46 AM EDT | Flash Flood Warning | ILN | Butler, Warren | 4 hr |
| Apr 29, 9:52 AM EDT | Flash Flood Warning | ILN | Clinton, Fayette, Greene, Highland | 4 hr |
| Apr 29, 9:59 AM EDT | Areal Flood Warning | ILN | Butler, Hamilton | 12 hr |
| Apr 29, 10:13 AM EDT | Special Weather Statement | ILN | Fairfield, Franklin, Licking, Pickaway, Ross | 32 min |
| Apr 29, 10:29 AM EDT | Flash Flood Warning | ILN | Pickaway, Ross | 3 hr |
| Apr 29, 10:34 AM EDT | Areal Flood Advisory | ILN | Delaware, Fairfield, Franklin, Licking, Pickaway | 3 hr |
| Apr 29, 10:36 AM EDT | Areal Flood Advisory | ILN | Fairfield, Hocking, Pickaway, Ross | 3 hr |
| Apr 29, 10:40 AM EDT | Special Weather Statement | ILN | Fairfield, Hocking, Licking | 35 min |
| Apr 29, 12:14 PM EDT | Areal Flood Warning | ILN | Fayette, Highland, Ross | 3 hr |
| Apr 29, 12:42 PM EDT | Areal Flood Warning | ILN | Butler, Clermont, Hamilton, Warren | 3 hr |
| Apr 29, 1:03 PM EDT | River Flood Warning | ILN | Clermont, Hamilton, Warren | 13 hr |
| Apr 29, 2:55 PM EDT | River Flood Warning | ILN | Clermont, Hamilton | 17 hr |
Nearby
Flash Flood Warnings in Ohio, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.